# SDR USAA2010033190689

- Difficulty date: March 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 32,059 hours, 11,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235358202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - SURFACE CORROSION ON STRINGER BETWEEN FR35 TO FR35.6, S41R.  REPLACED STRINGER BETWEEN FR35 TO FR35.6, S41R IAW EA 114825.
